... I am experiencing anxiety, is that from the lex?
i have not taken lexapro yet, i've considered it. did it help you at all while you were on it? i'm thinking the anxiety you're experiencing now may be because the med is getting out of your system and it's a sort of relapse. depending on whether or not you combined therapy with your medication, you may be able to overcome the anxiety. if it's a relapse, your learned techniques from therapy could help you work through the tough spots. are you med-free now or did you switch to a different medication? bright blessings to you and be well. :)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 2 answers
Posted 10 Jun 2010 • 6 answers
Posted 9 Apr 2013 • 3 answers
Posted 27 Oct 2015 • 3 answers
Posted 3 May 2016 • 0 answers